BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: The Boson Star Equation with Hartree Type Non-Linearity: Global Existence in H^1/2(R^2 )
Authors: Georgiev, Vladimir
Shakarov, Boris
Keywords: Boson star equation
global existence
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 85p-98p
Abstract: 2010 Mathematics Subject Classification: 35Q55, 35Q85, 42B37.
Description: [Georgiev Vladimir; Георгиев Владимир]; [Shakarov Boris; Шакаров Борис]
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Pliska-30-2019-085-098.pdf408.33 kBAdobe PDFView/Open
Abstract.jpgAbstract23.54 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License